Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Nonparametric Estimation of a Conditional Quantile Density Function for Time Series Data

PP: 13-21
Author(s)
Amina Angelika Bouchentouf, Yassine Hammou, Khadidja Nedjadi, Abbes Rabhi,
Abstract
The aim of this paper is to estimate nonparametrically the conditional quantile density function. A non-parametric estimator of a conditional quantile function density is presented, its asymptotic properties are derived via the estimation of the conditional distribution, as of the conditional quantile in the case of dependent data. To obtain the asymptotic properties we consider some concentration hypotheses acting on the distribution of the conditional functional variable.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved